# SDR SWAA2023032000604

- Difficulty date: February 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR ANGLE LOC FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT RT WING 2023-106290<[01] REPLACED ANGLE ON FRONT SPAR LOC FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #112A2004 SHEET 5 REV AND DWG #116A3001 SHEET 11 REV - . SEE INDIVIDUAL SIGNOFF BELOW;[02] CERTIFIED STEP 1 COMPLETED  ITEM RII.;[03] CORRECTED STEP 2 CERTIFIED STEP 1. REPLACED ANGLE ON FRONT SPAR LOC FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #112A2004 SHEET 5 REV AND DWG #116A3001 SHEET 11 REV -; AND PERFORMED LEAK CHECK IAW AMM 28-11-00-210-801 STEP 8 (B) AND NO FOUND LEAK. ITEM RII   ITEM RII;[04] CORRECTED STEP 2; 3 CERTIFIED STEP 1. REPLACED ANGLE ON FRONT SPAR LOC FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #112A2004 SHEET 5 REV AND DWG #116A3001 SHEET 11 REV -; AND PERFORMED LEAK CHECK IAW AMM 28-11-00-210-801 STEP 8 (B) AND NO FOUND LEAK. ITEM RII
